MAUDE Adverse Event Report: INTEGRUM AB OPRA IMPLANT SYSTEM; OPRA IMPLANT SYSTEM - ABUTMENT 12X78

INTEGRUM AB OPRA IMPLANT SYSTEM; OPRA IMPLANT SYSTEM - ABUTMENT 12X78
Model Number 1820
Medical Device Problem Codes Mechanical Problem (1384); Unintended Movement (3026)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/12/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Visual inspection of the replaced components confirms signs of wear in the fixture-abutment press fit connection.The root cause is wear due to overload considering the reported high activity of the patient, that this is the first abutment replacement after s2 surgery and the lack of any other cause leading to wear issues.The new abutment and abutment screw were installed and the patient is back on the system.
 
Event or Problem Description
Abutment and abutment screw replacement surgery for a patient due to press fit wear that resulted in black secretion out of the abutment exit site and loosening with no soft tissue complication.The patient had the components replaced as a day surgery procedure.

Brand Name
OPRA IMPLANT SYSTEM
Common Device Name
OPRA IMPLANT SYSTEM - ABUTMENT 12X78
Manufacturer (Section D)
INTEGRUM AB
krokslatts fabriker 50
molndal, 43137
SW  43137
Manufacturer (Section G)
INTEGRUM AB
krokslatts fabriker 50
molndal, 43137
SW   43137
Manufacturer Contact
justyna kolankowska
krokslatts fabriker 50
molndal, 43137
SW   43137
MDR Report Key14344606
Report Number3011386779-2022-00076
Device Sequence Number20397336
Product Code PJY
UDI-Device Identifier07340152100726
UDI-Public07340152100726
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P190009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 05/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number1820
Device Catalogue Number1820
Device Lot Number7600
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/27/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2022
Initial Report FDA Received Date05/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/29/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown
Patient Weight68 KG